I trust you all had as good a xmas as possible given the diseases we endure. I have been like an hermit and not even had one drink but it doesn’t bother me. I’ve never been keen on feeling out of control.
I have a question for Hidden
Since the first infusion of the Rituximab biosimilar I’ve noticed a big change in bowel habits, bloating in the area where my liver is & please look away if offended by talk of poo but I’m noticing pale stools plus floating of stools. Is this something that can happen with use of the drug please ? The bloating doesn’t hurt but I feel like I have a blockage in the area. To be frank I have not been eating well as my appetite is poor.
I also have noticed I feel really quite agitated the longer I stay up and sleep is extremely hard to come by plus I have bone pain.
I have been told to stop the azathioprine but to stick to 10 mg of prednisolone one day then 5 mg the next and then 5 mg one day and none the next, after a month.
Is this something I need to talk to my GP about or is this kind of thing quite normal when first going onto the drug please ? I’ve had no appointments to have blood tests and feel really quite abandoned. My next appointment as it stands is in April.
Thank you in advance & I hope I have addressed this to the right person. Apologies if not. The lack of sleep and agitation are really getting me down. The bowel stuff worries me. Oh, I had a depomedrone shot of 120ml of prednisolone just 2 weeks prior to the treatment as I could not rise from my bed or hold a cup due to the bone pain so I really should not be having bone pain so soon after. Normally the Injection lasts around 4-5 months.